# SDR SWAA2022092744730

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS1016 TO AFT PRESSURE BULKHEAD WL208.1 AND LBL18 AT AFT GALLEY AREA 2022-441367 / [01] REPLACED WEB LOCATED BETWEEN BS1016 TO AFT PRESSURE BULKHEAD WL208.1 AND LBL18 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; 515-10-02 AND DRAWING 147A5600 SHEET 32 REV B; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED BETWEEN BS1016 TO AFT PRESSURE BULKHEAD WL208.1 AND LBL18 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; 515-10-02 AND DRAWING 147A5600 SHEET 32 REV B; RII .SEE INDIVIDUAL SIGN OFF BELOW.
